Next Article in Journal
Linearized Crank–Nicolson Scheme for the Two-Dimensional Nonlinear Riesz Space-Fractional Convection–Diffusion Equation
Next Article in Special Issue
Fractional Order Runge–Kutta Methods
Previous Article in Journal
A Multi-Spectral Fractal Image Model and Its Associated Fractal Dimension Estimator
Previous Article in Special Issue
A Physical Phenomenon for the Fractional Nonlinear Mixed Integro-Differential Equation Using a General Discontinuous Kernel
 
 

Order Article Reprints

Journal: Fractal Fract., 2023
Volume: 7
Number: 239

Article: An Application of the Distributed-Order Time- and Space-Fractional Diffusion-Wave Equation for Studying Anomalous Transport in Comb Structures
Authors: by Lin Liu, Sen Zhang, Siyu Chen, Fawang Liu, Libo Feng, Ian Turner, Liancun Zheng and Jing Zhu
Link: https://www.mdpi.com/2504-3110/7/3/239

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop